# SDR 07FDEA03338

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD INTERNAL DOUBLER WITH CUT OUT ACC SRM IN OUTER SKIN AT FRAME 19, STRG 17 RHS.  INNER DOUBLER IS NOT COMPATIBLE WITH PTOF CONVERSION.  REPAIR PERFORMED BY RENEWING INTERNAL DOUBLER BY AN EXTERNAL ONE IAW DWG BEA  14095229-02 AND RAS/DABRE/70059934/2005.
